Vol. 22, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Note on a paper by Uppuluri

A. V. Boyd

Vol. 22 (1967), No. 1, 9–10
Mathematical Subject Classification
Primary: 33.15
Secondary: 62.00
Milestones
Received: 3 January 1967
Published: 1 July 1967
Authors
A. V. Boyd